# SDR TSAA9753277

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465303
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FWD CARGO COMPT STA 460 CRACKED FRAME AT 5 PLACES BETWEEN S-20L AND S25L.  REPAIRED PER ECO 2275R2 FUSELAGE, CARGO AIRPLANES.  LOWER LOBE LEFT SIDE FRAMES BETWEEN BS 360 TO 500B REPAIR.  AIRCRAFT RETURNED TO SERVICE.  (M)
